Istvan Gyori
Istvan Gyori
Department of Mathematics, University of Pannonia
Verified email at
Cited by
Cited by
Oscillation theory of delay differential equations: With applications
I Győri, GE Ladas
Oxford University Press, USA, 1991
Oscillation theory of delay differential equations with applications, Clarendon
I Gyori, G Ladas
Oxford 4, 115-123, 1991
Global asymptotic stability in a nonautonomous Lotka–Volterra type system with infinite delay
H Bereketoglu, I Győri
Journal of Mathematical Analysis and Applications 210 (1), 279-291, 1997
Oscillation criteria in delay equations
O Arino, I Györi, A Jawhari
Journal of Differential Equations 53 (1), 115-123, 1984
Necessary and sufficient condition for oscillation of a neutral differential system with several delays
O Arino, I Győri
Journal of Differential Equations 81 (1), 98-105, 1989
Linearized oscillations for equations with piecewise constant arguments
I Győri, KL Cooke
Differential and Integral Equations 2 (2), 123-131, 1989
Numerical approximation of the solutions of delay differential equations on an infinite interval using piecewise constant arguments
KL Cooke, I Györi
Computers & Mathematics with Applications 28 (1-3), 81-92, 1994
On explicit stability conditions for a linear fractional difference system
J Cermák, I Gyori, L Nechvátal
Fractional Calculus and Applied Analysis 18 (3), 651, 2015
Global attractivity in x'(t)=- x (t)+ pf (x (t-???))
I Gyori, SI Trofimchuk
Dynamic Systems and Applications 8, 197-210, 1999
An application of discrete inequality to second order nonlinear oscillation
E Thandapani, I Gyori, BS Lalli
Journal of Mathematical Analysis and Applications 186 (1), 200-208, 1994
Comparison theorems and asymptotic equilibrium for delay differential and difference equations
I Gyori, M Pituk
Dynamic Systems and Applications 5, 277-302, 1996
On exact convergence rates for solutions of linear systems of Volterra difference equations
JAD Applelby, I Győri, DW Reynolds
Journal of Difference Equations and Applications 12 (12), 1257-1275, 2006
Compartmental systems with pipes
I Györi, J Eller
Mathematical biosciences 53 (3-4), 223-247, 1981
Stability in delay perturbed differential and difference equations
I Gyori, F Hartung
Fields Inst. Commun 29, 181-194, 2001
On the existence of rapidly oscillatory solutions in the Nicholson blowflies equation
I Győri, SI Trofimchuk
Nonlinear analysis 48 (7), 1033-1042, 2002
Connections between compartmental systems with pipes and integro-differential equations
I Györi
Mathematical Modelling 7 (9-12), 1215-1238, 1986
Preservation of stability in delay equations under delay perturbations
I Győri, F Hartung, J Turi
Journal of Mathematical Analysis and Applications 220 (1), 290-312, 1998
Numerical approximations for a class of differential equations with time-and state-dependent delays
I Győri, F Hartung, J Turi
Applied mathematics letters 8 (6), 19-24, 1995
Exponential stability of a state-dependent delay system
I Györi, F Hartung
Discrete & Continuous Dynamical Systems-A 18 (4), 773, 2007
Interaction between oscillations and global asymptotic stability in delay differential equations
I Győri
Differential and Integral Equations 3 (1), 181-200, 1990
The system can't perform the operation now. Try again later.
Articles 1–20